# SDR AALA970129

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOORBEAM AT STATION 1640 RBL 57 AND LBL 19.5 HAD CORROSION BLEND BEYOND SRM LIMITS ES8'S 1814655 AND 1814654.  REPAIRED PER MRB NR 757-1045, DATED 1/1/97.  (M)
